# SDR SWIA200718569

- Difficulty date: August 2, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 26,413 hours, 37,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHTS DO NOT ILLUMINATE, FLIGHT NR 3696.  REMOVED AND REPLACED ELBP 1 AND 3.  OPS CHECK GOOD.  NR 3 P/N D366-04-001, S/N ON 1121, OFF 1268/08-96, NR 1 P/N D366-04-001, S/N ON 489  OFF 794/10-90.
